# SDR SWAA2020050674457

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,811 hours, 33,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10334
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GAUGE INDICATES OUT OF NORMAL GREEN RANGE / R/R'D FORWARD SERVICE DOOR ESCAPE SLIDE PER M/M 725-61-06 RAR # 56573 P/N OFF/ON 5A3307-7 S/NOFF BNG10334 ____________________S/NON BNG28495
